Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Delayed period. Taken regestron. Is it safe? Get my period?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2407 Questions
Hi , my periods are delayed from 20 days , i have taken REGESTRON 5MG for 3 days thrice daily ...Is it safe and when will i have my periods ?
Posted Thu, 19 Apr 2012 in Medicines and Side Effects
Follow-up: Delayed period. Taken regestron. Is it safe? Get my period? 14 minutes later
I am having all the side effects of regestron as in light abdominal pain , vomiting sensation ... My query is whether Regestron 5mg is taken for postponement of periods or it induces delayed periods after taking the tab ....?
Follow-up: Delayed period. Taken regestron. Is it safe? Get my period? 7 minutes later
i have done pregnancy test thrice but the results were negative,i am having all the symptoms which i get during periods,but still m not getting my periods
Answered by Dr. Shanthi.E 32 minutes later

Thank you for posting the query.

Regestrone 5 mg belongs to progestogens class of drugs. It is usually given to postpone periods. It has to be taken 3 days before the onset of menstruation so that periods is delayed.

Your pregnancy tests are negative thrice. You are unlikely to be pregnant.

It is advised to XXXXXXX a gynaecologist and get yourself examined for other causes of amenorrhoea (absence of periods) like polycystic ovarian disease, thyroid disorders etc.

Hope I have answered your query. Please accept my answer in case you do not have further queries.

Above answer was peer-reviewed by
Follow-up: Delayed period. Taken regestron. Is it safe? Get my period? 1 hour later
Thnkq fr the reply , how long the period is delayed after taking this tab , As in this tab was taken fr thrice a day for three days , today is th fifth day tat means already two days are over without taking this tab ... accoeding to you when i will have period ...
Answered by Dr. Shanthi.E 10 minutes later
Thanks for writing back,

Periods is delayed for however long you take the medicine.

Menstruation usually occurs 3 to 5 days after stopping the medicine. You may wait for 3 more days and watch.

If you do not get your periods after 3 days too, then consult a gynaecologist.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor